# SDR SWIA201024247

- Difficulty date: March 2, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 17,393 hours, 14,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WEB OF FS 280 CRACKED AT LBL 12.  (C CHECK)  REPAIRED PER REO.
